, Volume 201, Issue 3, pp 591-618

A Basis for Representations of Symplectic Lie Algebras

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract:

A basis for each finite-dimensional irreducible representation of the symplectic Lie algebra ??(2n) is constructed. The basis vectors are expressed in terms of the Mickelsson lowering operators. Explicit formulas for the matrix elements of generators of ??(2n) in this basis are given. The basis is natural from the viewpoint of the representation theory of the Yangians. The key role in the construction is played by the fact that the subspace of ??(2n− 2) highest vectors in any finite-dimensional irreducible representation of ??(2n) admits a natural structure of a representation of the Yangian Y(??(2)).

Received: Received: 30 March 1998 / Accepted: 15 September 1998